# SDR DL76L962070

- Difficulty date: August 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 333780100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON SERVICE CHECK, LEFT AFT EMERGENCY SLIDE LIGHT INOP.  REPLACED PWR SUPPLY M738, EMERGENCY LIGHTS TEST OK PER MM.
